# SDR DALA201911256888

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Wng-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BODY FAIRING PANEL 198CR LOWER EDGE FOUND CRACK. REPAIRED CRACK ON RH BODY FAIRING PANEL 198CR LOWER EDGE PER 51-70-05. (LP 136849)
